Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 56–58 (Mi cheb34)  

О распределении простых чисел в арифметической прогрессии с разностью, равной степени нечетного простого числа

S. A. Gritsenko, M. V. Shevtsova

Belgorod State University

Full text: PDF file (295 kB)
References: PDF file   HTML file
Received: 21.04.2012

Citation: S. A. Gritsenko, M. V. Shevtsova, “О распределении простых чисел в арифметической прогрессии с разностью, равной степени нечетного простого числа”, Chebyshevskii Sb., 13:2 (2012), 56–58

Citation in format AMSBIB
\Bibitem{GriShe12}
\by S.~A.~Gritsenko, M.~V.~Shevtsova
\paper О распределении простых чисел в арифметической прогрессии с разностью, равной степени нечетного простого числа
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 56--58
\mathnet{http://mi.mathnet.ru/cheb34}


Linking options:
  • http://mi.mathnet.ru/eng/cheb34
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:174
    Full text:90
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022